MathSciNet Relay Station
MathSciNet bibliographic data
MR2508569 60G52 (42B10 42C40 60G17 60G60)
Ayache, Antoine; Roueff, François; Xiao, Yimin Linear fractional stable sheets: wavelet expansion and sample path properties. Stochastic Process. Appl. 119 (2009), no. 4, 1168–1197.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement